# SDR R61A201709170705

- Difficulty date: September 1, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 24,942 hours, 19,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FRAMES 17 - 18 ON THE RT SEAT TRACK.  BLENDED THE CORROSION AND FOUND OUT OF LIMITS.  REPAIRED IAW ETD2017-170-074659.
